# SDR 2001UALA00336

- Difficulty date: March 27, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 42,515 hours, 24,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Mlg Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXCESSIVE MATERIAL REMOVED DURING BLEND OUT ON RT MAIN LANDING GEAR SUPPORT BEAM ATTACH FITTING.  REPLACED THE RT MAIN LANDING GEAR SUPPORT BEAM ATTACH FITTING.  MAJOR REPAIR ACCOMPLISHED.
